Nurofen Joint & Back Pain Relief Max Strength 10% Gel 40g

£7.09

  • Effective Pain Relief Treatment
  • Easy To Apply
  • Active Ingredient: Ibuprofen
  • Buy With Confidence From UK Registered Pharmacy

Nurofen Joint and Back Pain Gel, otherwise known as Nurofen 10% Gel is used to treat a number of painful conditions affecting the joints and muscles such as back pain, rheumatic and muscular pain, sprains, strains and sports injuries.

In stock

SKU: Nurofen Joint & Back Pain Relief Max Strength 10% Gel 40g Categories: , ,

Discreet Packaging

UK Based

Product Information

Nurofen Joint & Back Pain Relief Max Strength 10% Gel

Buy Nurofen Max Strength Gel Online

My Pharmacy is the best place to Buy Nurofen Max Strength Gel Online. To Buy Nurofen Max Strength Gel UK Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Nurofen Max Strength Gel UK Next Day Delivery

Through My Pharmacy you can Buy Nurofen Max Strength Gel Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Nurofen Max Strength Gel

Nurofen Max Strength Gel contains Ibuprofen. It will be referred to as Nurofen Max Strength Gel 10% in the patient information leaflet provided with your purchase.

Nurofen Max Strength Gel contains Ibuprofen and belongs to a group of medicines called non-steroid anti-inflammatory drugs (NSAIDs). It’s used to treat a number of painful conditions affecting the joints and muscles such as back pain, rheumatic and muscular pain, sprains, strains and sports injuries.

Nurofen Max Strength

Do not use Nurofen Max Strength:

  • If you are allergic to ibuprofen or any of the other ingredients of this medicine, aspirin or similar medicines (e.g. NSAIDs)
  • If you are asthmatic, or suffer from rhinitis (allergic runny nose) or urticarial (hives) and have ever had a bad reaction to aspirin, ibuprofen or other NSAIDs in the past.
  • On broken, damaged, infected or diseased skin.

Take special care when using Nurofen Max Strength:

  • If you have had an ulcer or some other problems affecting your stomach, or intestines in the past.
  • If you have any kidney problems.
  • If you suffer from bronchial asthma or any allergic disease.

If any of the above apply to you, only use Nurofen Max Strength Gel on advice from your doctor or pharmacist.

  • When applying the gel to the skin, be careful to avoid the eyes, lips and mouth, and any damaged skin.
  • Protect treated areas from direct sunlight to avoid any sensitivity reactions, e.g. a rash.
  • Do not use on the genital area.
  • Do not apply a dressing to the same area after using the gel.
  • If you develop a rash after using Nurofen Max Strength Gel stop using it any further.

Nurofen Max Strength Joint And Back Gel

Using Nurofen Max Strength Joint and Back Gel with other medicines:

Speak to your doctor or pharmacist before using Nurofen Max Strength Joint And Back Gel if you are using or have recently taken or might any other medicines, including medicines obtained without a prescription.

Nurofen Max Strength Joint And Back Gel may affect or be affected by taking the following medicines at the same time:

  • Medicines to lower blood pressure
  • Medicines used to thin the blood
  • Aspirin or other NSAIDs, used for pain and inflammation

Nurofen Max Strength Ibuprofen Joint Back Gel

To help with inflammation and healing, the body release chemicals known as Prostaglandins. When these chemicals are released, as well as the benefits, they also cause some negative side effects such as pain and fever.

These Prostaglandins are produced by an enzyme called cyclooxygenase (COX). Nurofen Max Strength Ibuprofen Joint Back Gel and other NSAIDs work to reduce the amount of COX-1 and COX-2 that are produced and as a consequence any ongoing inflammation, pain, or fever is reduced.

Depending on the location of your joint pain and/or you are suffering from it in multiple locations, your doctor may recommend another form of anti-inflammatory instead of Nurofen Max Strength Ibuprofen Joint Back Gel.

Nurofen Joint & Back Pain Relief Gel

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) which is widely used to relieve mild to moderate pain and reduce both swelling and inflammation. When you suffer from an injury, the body releases chemicals called prostaglandins which are responsible for the feeling of pain. Ibuprofen reduces the production of prostaglandins, thus reducing pain. When used in a gel such as Nurofen Joint & Back Pain Relief Gel, ibuprofen is absorbed through the skin to reduce local pain and inflammation.

When combined with the rest of the ingredients, Nurofen Joint & Back Pain Relief Gel delivers powerful pain relief for localized pain and inflammation.

Nurofen Joint & Back Pain Relief Max Strength Gel

Nurofen Joint & Back Pain Relief Max Strength Gel is designed for topical (on the skin) application only. Never take the gel by mouth.

Always use Nurofen Joint & Back Pain Relief Max Strength Gel exactly as the patient information tells you to. You should check with your doctor or pharmacist if you are not sure.

Check the seal is intact before first use (invert cap to break seal). If the seal is not intact, do not use the gel.

Adults, the elderly and children over 12 years old: Squeeze 2 to 5cm (i.e. 0.8 to 2 inches) of gel (equivalent to 50mg to 125mg ibuprofen) from the tube on the affected area. Massage until absorbed. Do not use more frequently than every four hours and no more than 4 times in any 24 hour period.

Nurofen Joint & Back Pain Relief Max Strength Gel should only be used on healthy, unbroken skin. Do not use it on or near cuts or grazes or under dressing such as plasters. Do not let any gel come into contact with your eyes. If it does, rinse your eyes with cold water and consult your doctor. Hands should be washed after applying Nurofen Joint & Back Pain Relief Max Strength Gel, unless they are the site of treatment. Do not use on the genital area.

If the condition does not improve after two weeks use, or becomes worse at any time, speak to your doctor or pharmacist.

Nurofen Max Strength Gel is not recommended for use in children under the age of 12.

Nurofen Max Strength Joint & Back 10 Gel

Like with all medicines, Nurofen Max Strength Joint & Back 10 Gel side effects can occur, but not everyone will experience them.

All medicines, including Nurofen Max Strength Joint & Back 10 Gel, can cause serious allergic reactions although serious allergic reactions are rare. Any sudden wheeziness, difficulty in breathing, swelling of the eyelids, face or lips, rash or itching (especially affecting your whole body) should be reported to a doctor immediately.

Other Nurofen Max Strength Joint & Back 10 Gel side effects include:

  • Itching or reddening of the skin
  • A burning feeling
  • Sore or weeping spots
  • Abdominal pain (pains in your stomach) or other abnormal stomach symptoms
  • Kidney problems (particularly in people who have a history of kidney disease).

If you get any side effects, talk to your doctor or pharmacist. This includes any possible side effects not listed above.

Nurofen Joint & Back Pain Relief Max Strength 10 Gel

Nurofen Joint & Back Pain Relief Max Strength 10 Gel features:

  • Gets through the skin barrier to tackle pain
  • Targeted relief directly at the site of pain
  • Soothes and cools

Keep Nurofen Joint & Back Pain Relief Max Strength 10 Gel out of the reach of children.

Do not use this medicine after the expiry date which is stated on the carton and tube after “EXP”. The expiry date refers to the last day of that month.

Do not store above 25c. Keep the tube in the outer carton in order to protect from light.

Nurofen Max Strength Joint And Back Gel Ingredients

Active Nurofen Max Strength Joint And Back Gel Ingredients: Ibuprofen.

Other Nurofen Max Strength Joint And Back Gel Ingredients: Hydroxyethylcellulose (E1525), sodium hydroxide (E524), benzyl alcohol (E1519), isopropyl alcohol, purified water.

Nurofen Max Strength Gel is a transparent gel supplied in aluminium tube containing 30g and 40g gel. Not all pack sizes may be marketed.

Nurofen Max Strength Joint And Back Gel Reviews

You can view Nurofen Max Strength Joint And Back Gel Reviews and reviews left by customers who have used our website and service via the product page. To view more Nurofen Max Strength Joint And Back Gel Reviews and overall service reviews, click here to view our trustpilot page.

Our team will also be able to advise on any alternative treatments should any Nurofen Max Strength Joint And Back Gel Reviews cause you to look for an alternative.

Nurofen Max Strength Pain Relief Gel When Pregnant

You should not use Nurofen Max Strength Pain Relief Gel when pregnant or breast-feeding.

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before using Nurofen Max Strength Pain Relief when pregnant.

It’s generally recommended to seek advice from your midwife or doctor before using ANY medication during pregnancy, including Nurofen Max Strength Pain Relief Gel When Pregnant.

Best Price Nurofen Max Strength Gel

The Best Price Nurofen Max Strength Gel can be found here at My Pharmacy, starting off at as little as £7.09, however, where ever you decide to buy it from, always make sure you obtain it from a registered and trusted pharmacy.

Any online pharmacy should be registered with the General Pharmaceutical Council and any online doctor service should registered with the Care Quality Commission and General Medical Council.

If you are ever unsure you should contact the company for proof, especially if the Best Price Nurofen Max Strength Gel looks too good to be true.

Nurofen Max Strength Gel Tesco

Whilst Nurofen Max Strength Gel is available from other commercial stores like Superdrug, Nurofen Max Strength Gel Tesco, Lloyds Pharmacy, most of those will require you to bring in your prescription before you can order the medicine.

My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.

Unlike Nurofen Max Strength Gel Tesco, Lloyds Pharmacy, Superdrug, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available. See our thousands of 5 Star Ratings on Trustpilot from real customers.

As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as Lloyds Pharmacy, Superdrug, Nurofen Max Strength Gel Tesco, My Pharmacy can be as much as 50% cheaper to buy the same products.

More Information